# SDR AALA950571

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Nr 3 Fuel Tank
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1161 - DURING CLIMB-OUT, EN ROUTE DCA-RDU, FUEL LEAKING FROM RIGHT WING POURING OVER OUTBOARD FLAPS.  AIR INTERRUPTED AND LANDED IAD WITHOUT INCIDENT.  TIGHTENED NR 15 AND 16 FUEL ACCESS PANEL SCREWS ON NR 3 TANK.  INSTALLED TWO MISSING SCREWS ONE ON EACH PANEL.  ACCOMPLISHED FCF, SYSTEM CHECKED NORMAL OPERATION.  (W)
